# SDR IPXA1567708

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Engine: Pwa PW2040
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pressure Switch
- Part number: 21SN04416
- Part serial: R13691
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT OIL FILTER EICAS AT 30,000 FOLLOWED CHECKLIST RETARDED THROTTLES EICAS REMAINED.  PERFORMED ENGINE SHUTDOWN PROCEDURES. NORMAL SHUTDOWN SINGLE ENGINE ILS.  PERFORMED FIM 79-21-00-815-803-000, BLKS 1 THRU 6, FIG 104.  R & R MAIN OIL FILTER, R & R OIL FILTER DIFFERENTIAL PRESS SWITCH W/REF TO AMM 79-35-01/401.  PERFORMED ENG RUN, NO LEAKS AND NO EICAS MSGS.  OPS NORMAL.
